Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Been administered budecort inhaler. Why is dry cough back? Has broncho spasms. Different from asthma?

my 4 yr old son has been administered budecort inhaler for 3 months prior to now. now again my son is showing signs of dry cough . he has been advised asthalin inhaler now to upto 4 times a day. are these signs of asthma? i was told that my son suffers from broncho spasm . whats the difference between asthma and broncho spasm?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
THESE ARE MILK THEORY DISEASE
CHILD NEEDS ONLY BREAST MILK FOR 2 YEARS AND NO MILK AFTER THAT AS OTHER MILK IS ANIMAL PROTEINS ND THESE ARE NOT COMPETIBLE WITH HUMAN PROTEINS
AS WE ADD MILK AND DIARY CHILD STARTS GETTING MANY DISEASES AND THEY INCREASE WITH AGE
SO IF YOU WITHDRAW MILK AND DIARY PROTEINS FROM DIET CHILD WILL START REVERSING WITH SYMPTOMPS AND WILL RECOVER IN 3 MONTHS
TILL THE WITHSRAWL EFFECT COMES GIVE SUPPORTIVE THERAPY SOSC
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor